# SDR C8GA20100012

- Difficulty date: July 23, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727-200
- Aircraft serial: 22469
- Aircraft time: 61,701 hours, 34,136 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39854021
- Part serial: P1556
- Condition: Stuck
- Location: Rt A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OPERATION WITH THE LT PACK DEFERRED THE RT PACK WOULD NOT PRESSURIZE ACFT.  THE ACFT RETURNED TO TOL WHERE IT LANDED WITHOUT INCIDENT. POST FLIGHT INSP WAS PERFORMED AND NOTED THAT THE RT PACK VALVE WOULD ONLY OPEN SLIGHTLY WHEN THE PACK IS TURNED ON. R & R RT PACK VALVE AND PERFORMED OPS CHECKS. NO DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
